# SDR AALA20011087

- Difficulty date: May 19, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY LIGHTS BETWEEN SEATS 26 THROUGH 29 DIM.  REPLACED AFT CEILING EMERGENCY LIGHT PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
